# SDR USAA060338

- Difficulty date: February 22, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: US5300512LF
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 345 LBL 24; CORROSION TASK C53-221-03.  BLENDED DAMAGE AND REPAIRED IAW TR 53-15-02, ENGINE SUPPORT ORDER 63966730021, DEFECT SIZE: 1"L X .8"W X .017"D.
